T Nation

Help Needed with AI/SERM Issue!


#1

I read that Adex and Clomid can cause issues with vision. A few years ago I had a cornea replaced, due to an accident. A year after I did my first cycle of consequence.

TEST P/MAST P 75/50 ml ED 8 weeks
Adex .5 EOD
HCG 250 IU E3D weeks 4-8

Typical Nolva protocol used for PCT

Everything went well, except in the third week my surgically replaced cornea started to blur. This effect worsened until the conclusion of my PCT. At which time my Opthamologist had to replace the cornea once again.

Fast forward two years to the present and everything is fine, but I have the itch again. This time I want to add 50 ml ED of Tren A to the cycle. Assuming of course, I can get some clarification on the mechanism of action of Adex on the eye.

Would a different AI be more suitable?

Could I possibly avoid an AI altogether If Masteron is used?

If another cycle is attempted. A TEST/MAST taper PCT will be used in place of a SERM.

I did not tell my Opthamologist about my cycle/subsequent conclusion that Adex negatively affected my cornea (speculation).

Thanks in advance. I realise this is something I need to research furthur and let my Doctor in on. I just wanted to solicit some of the vast knowledge and experiences that this board has and will continue to give me.